Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 21, 2014, 11:42 AM CST for Lawrence County, Illinois. It took effect at Feb 22, 2014, 6:00 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 11:42 AM CST (17:42 UTC)
- In effect from
- Feb 22, 2014, 6:00 AM CST
- Expired
- Feb 28, 2014, 5:00 PM CST
- In force
- 6 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.35 ft at Feb 26, 2014, 10:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
106
WGUS43 KILX 211742
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1142 AM CST FRI FEB 21 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-220742-
/O.NEW.KILX.FL.W.0009.140222T1200Z-140227T0600Z/
/LAWI2.1.ER.140222T1200Z.140224T0600Z.140227T0000Z.NO/
1142 AM CST FRI FEB 21 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* from Saturday morning to late Wednesday night.
* At 1045 AM Friday the stage was 28.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 31.3 feet by Monday afternoon. The river will fall
below flood stage by Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 28.2 Fri 11 AM 30.0 31.0 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$15 follow-up statements
811
WGUS83 KILX 220323
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CST FRI FEB 21 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-221723-
/O.CON.KILX.FL.W.0009.140222T1200Z-140227T0600Z/
/LAWI2.1.ER.140222T1200Z.140224T0600Z.140227T0000Z.NO/
923 PM CST FRI FEB 21 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* from Saturday morning to late Wednesday night.
* At 845 PM Friday the stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 31.3 feet by Monday afternoon.The river will fall
below flood stage by Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 28.7 Fri 9 PM 29.8 31.0 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes479
WGUS83 KILX 221537
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CST SAT FEB 22 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The rate of rise has slowed over the last several hours in the area
around Lawrenceville. However, further rises are anticipated, and
the river is expected to rise above flood stage this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-230537-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140227T1630Z/
/LAWI2.1.ER.140223T0000Z.140224T1800Z.140227T1030Z.NO/
937 AM CST SAT FEB 22 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Thursday morning.
* At 845 AM Saturday the stage was 29.0 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 31.7 feet by Monday evening. The river will fall below
flood stage by early Thursday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.0 Sat 9 AM 31.0 31.6 31.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart520
WGUS83 KILX 230321
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CST SAT FEB 22 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-231721-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140227T0300Z/
/LAWI2.1.ER.140223T1200Z.140225T0600Z.140226T2100Z.NO/
921 PM CST SAT FEB 22 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Wednesday evening.
* At 845 PM Saturday the stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 30.8 feet by early Tuesday morning.The river will
fall below flood stage by Wednesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.4 Sat 9 PM 30.0 30.6 30.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes632
WGUS83 KILX 231525
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST SUN FEB 23 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels continue to creep upward on the lower end of the
Embarras River, and should rise above flood stage at Lawrenceville
by this evening. The river will hover just above flood stage for a
couple days after that.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-240525-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140226T1500Z/
/LAWI2.1.ER.140224T0000Z.140225T0000Z.140226T0900Z.NO/
925 AM CST SUN FEB 23 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Wednesday morning.
* At 845 AM Sunday the stage was 29.7 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 30.4 feet by early Tuesday morning. The river will fall
below flood stage by early Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 29.7 Sun 9 AM 30.2 30.4 29.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart172
WGUS83 KILX 240215
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CST SUN FEB 23 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-241615-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140227T0000Z/
/LAWI2.1.ER.140224T0227Z.140225T0600Z.140226T1800Z.NO/
815 PM CST SUN FEB 23 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Wednesday evening.
* At 745 PM Sunday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 30.5 feet by Tuesday morning.The river will fall below
flood stage by Wednesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 30.0 Sun 8 PM 30.2 30.5 30.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$276
WGUS83 KILX 241525
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST MON FEB 24 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-250525-
/O.CON.KILX.FL.W.0009.000000T0000Z-140227T0000Z/
/LAWI2.1.ER.140224T0307Z.140225T1200Z.140226T1800Z.NO/
925 AM CST MON FEB 24 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Wednesday evening.
* At 845 AM Monday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.6 feet by
tomorrow morning. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.4 Mon 9 AM 30.6 30.2 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$808
WGUS83 KILX 250146
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
746 PM CST MON FEB 24 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-251546-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140227T0800Z/
/LAWI2.1.ER.140224T0307Z.140225T0600Z.140227T0200Z.NO/
746 PM CST MON FEB 24 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until late Wednesday night.
* At 645 PM Monday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by
tomorrow afternoon. The river will fall below flood stage Wednesday
evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.6 Mon 7 PM 30.7 30.5 29.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$332
WGUS83 KILX 251452
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CST TUE FEB 25 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-260452-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140228T0000Z/
/LAWI2.1.ER.140224T0307Z.140225T1800Z.140227T1800Z.NO/
852 AM CST TUE FEB 25 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Thursday evening.
* At 745 AM Tuesday the stage was 31.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by this
afternoon. The river will fall below flood stage Thursday
afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 31.0 Tue 8 AM 31.1 30.3 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$588
WGUS83 KILX 260202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CST TUE FEB 25 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-261602-
/O.CON.KILX.FL.W.0009.000000T0000Z-140228T0000Z/
/LAWI2.1.ER.140224T0307Z.140226T0100Z.140227T1800Z.NO/
802 PM CST TUE FEB 25 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Thursday evening.
* At 745 PM Tuesday the stage was 31.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by Thursday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 31.2 Tue 8 PM 31.1 30.3 28.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$769
WGUS83 KILX 261435
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 AM CST WED FEB 26 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-270435-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140228T2230Z/
/LAWI2.1.ER.140224T0307Z.140226T1330Z.140228T1630Z.NO/
835 AM CST WED FEB 26 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Friday afternoon.
* At 745 AM Wednesday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Friday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 31.3 Wed 8 AM 31.2 30.3 28.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes487
WGUS83 KILX 270252
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CST WED FEB 26 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-271652-
/O.CON.KILX.FL.W.0009.000000T0000Z-140228T2230Z/
/LAWI2.1.ER.140224T0307Z.140226T1930Z.140228T1630Z.NO/
852 PM CST WED FEB 26 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Friday afternoon.
* At 745 PM Wednesday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by Friday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 31.3 Wed 8 PM 31.2 30.3 28.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$856
WGUS83 KILX 271457
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CST THU FEB 27 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-280457-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140301T0040Z/
/LAWI2.1.ER.140224T0307Z.140226T1930Z.140228T1840Z.NO/
857 AM CST THU FEB 27 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Friday evening.
* At 745 AM Thursday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 31.3 Thu 8 AM 30.7 27.2 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes411
WGUS83 KILX 280324
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CST THU FEB 27 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-281724-
/O.CON.KILX.FL.W.0009.000000T0000Z-140301T0040Z/
/LAWI2.1.ER.140224T0307Z.140226T1930Z.140228T1840Z.NO/
924 PM CST THU FEB 27 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until Friday evening.
* At 845 PM Thursday the stage was 31.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 31.2 Thu 9 PM 30.7 27.2 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Smith846
WGUS83 KILX 281426
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CST FRI FEB 28 2014
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.River levels on the lower portion of the Embarras River finally began
to fall overnight, and the river should fall below flood stage late
this afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-010426-
/O.EXT.KILX.FL.W.0009.000000T0000Z-140301T0440Z/
/LAWI2.1.ER.140224T0307Z.140226T1930Z.140228T2240Z.NO/
826 AM CST FRI FEB 28 2014
The Flood Warning continues for
The Embarras River at Lawrenceville.
* until this evening.
* At 745 AM Friday the stage was 31.0 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 31.0 Fri 8 AM 27.7 25.4 24.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart324
WGUS83 KILX 282300
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CST FRI FEB 28 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-282330-
/O.CAN.KILX.FL.W.0009.000000T0000Z-140301T0440Z/
/LAWI2.1.ER.140224T0307Z.140226T1930Z.140228T2142Z.NO/
500 PM CST FRI FEB 28 2014
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 445 PM Friday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to 27.7 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 29.8 Fri 5 PM MSG 27.7 25.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
SmithWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 11:30 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 21, 11:30 AM CST, 12 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1130 AM CST Fri Feb 21 2014 .DISCUSSION... ISSUED 1013 AM CST Fri Feb 21 2014 Tweaked grids a little this morning. Gradient remains strong between retreating low over Lake Superior and high pressure centered over the lower Mississippi River Valley. Winds have been gusting near 45 mph at times along the I-74 corridor. As low moves further away, winds should gradually drop off this afternoon. Current highs are in line with new MAV guidance and will not make any changes at this time. Barker && .AVIATION... ISSUED 1128 AM CST Fri Feb 21 2014 Pressure gradient weakens through the remainder of the day and winds should slowly diminish as surface low over Lake Superior continues to gradually push away. Weak fast moving lobes of vorticity rotating around deep James Bay upper low will bring brief periods of cigs and possible -SN to area TAFs late tonight into Saturday morning. As might be expected, timing between models differ substainially. Will broadbrush at this point with a PROB group for the I-74 terminals. Late in the period, windshift to 300-350 degrees is likely as next cold front pushes into Illinois. Will include at KPIA but leave out elsewhere as shift should occur close to end of TAF valid times. Barker && .PREV DISCUSSION... ISSUED 323 AM CST Fri Feb 21 2014 Dynamic storm system moved through the region yesterday and overnight with the main cold front well out to the east and the occluded low center over nrn Wisconsin this morning. A small wave rippling around this morning in the wake of the cold front bringing some light snow and may continue through the morning hours. Other than that, forecast is mainly a slow chill beyond today and tomorrow as another push of cold air comes to the Midwest. As far as precipitation, several shortwaves are hinted in the models, but timing is not very consistent. Best consistency is for Monday/Monday night, with the chance for accumulating snow. Beyond Monday, temperatures fall below normals in the extended for next week. At this point the forecast in the extended is dry, but as it is also increasingly NWrly flow, expect to eventually see a couple of short waves creep into the forecast. SHORT TERM...Today and tomorrow... A short break in the frigid temperatures as the max temps will climb above freezing heading into the weekend. Clearing this morning should result in a sunny afternoon, but clouds redevelop for tomorrow so partly cloudy skies will keep temps from increasing too much over todays max. Tonight and tomorrow night, a quick shot for snow across the northern tier of the CWA as shortwaves ripple through in the wake of the exiting low. Both shots at precip should result in less than a half of an inch of accumulation. LONG TERM...Sunday through Thursday... Relatively dry but beyond the weekend the operational models are shearing out some energy across the center of the country and setting up a weak boundary in parallel flow. Agreement btwn GFS and ECMWF for the existence of a Monday/Monday night system, with major issues with the timing. At the end of the NAM run, but the NAM is leaning into the same solution. Just another quick shot of snow with a clipper-like system from the WNW. Colder air moving in as well, as flow amplifies and Midwest sees northwesterly flow reestablish Tuesday night/Wednesday. Temperatures from midweek on drop below seasonal normals again. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 21, 11:40 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1140 AM CST FRI FEB 21 2014 ILZ027>031-036>038-040>043-047>053-221200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1140 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING CONTINUES TO CLOSE SOME LOW-LYING ROADWAYS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS EXPECTED TO ALONG PORTIONS OF THE SPOON RIVER...THE SANGAMON...AND THE ILLINOIS RIVER OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054-055-057-221200- CHAMPAIGN-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 1140 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING CONTINUES TO CLOSE SOME LOW-LYING ROADWAYS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS EXPECTED TO ALONG PORTIONS OF THE VERMILION RIVER... THE SANGAMON...AND THE WABASH RIVER OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-061>063-066>068-071>073-221200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 1140 AM CST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH... EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARKER
In the hours before
Special weather statement, Feb 21, 8:54 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 854 AM CST FRI FEB 21 2014 ILZ027>031-036>038-040>053-211730- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR 854 AM CST FRI FEB 21 2014 ...SLICK AREAS ON AREA ROADWAYS AND SIDEWALKS THIS MORNING... PONDING WATER FROM YESTERDAYS RAINFALL HAS FROZEN OVERNIGHT IN MANY AREAS AND WILL PRODUCE SLIPPERY CONDITIONS ON AREA ROADWAYS AND SIDEWALKS THIS MORNING. IN ADDITION...BLOWING SNOW FROM SCATTERED SNOW SHOWERS LATE LAST NIGHT ARE PRODUCING AREAS OF BLACK ICE...PARTICULARLY IN THE PEORIA AREA. TEMPERATURES SHOULD CLIMB ABOVE FREEZING BY LATE MORNING MELTING THE SLICK SPOTS. BARKER
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 14 min |
| Feb 20, 6:05 PM CST | Areal Flood Warning | ILX | Mason, Menard, Tazewell | 4 hr |
| Feb 20, 6:28 PM CST | Areal Flood Warning | ILX | McLean, Woodford | 6 hr |
| Feb 20, 8:56 PM CST | Areal Flood Warning | ILX | Sangamon | 17 hr |
| Feb 20, 9:28 PM CST | Areal Flood Warning | ILX | Logan | 6 hr |
| Feb 20, 9:44 PM CST | Areal Flood Warning | ILX | Tazewell | 6 hr |
| Feb 20, 9:50 PM CST | River Flood Warning | ILX | Cass, Mason | 4 days |
| Feb 20, 10:02 PM CST | Areal Flood Warning | ILX | Mason, Menard, Tazewell | 15 hr |
| Feb 20, 10:48 PM CST | Areal Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 15 hr |
| Feb 20, 11:04 PM CST | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 15 hr |
| Feb 21, 12:34 AM CST | Areal Flood Warning | ILX | McLean, Woodford | 12 hr |
| Feb 21, 3:35 AM CST | Areal Flood Warning | ILX | Logan | 9 hr |
| Feb 21, 3:40 AM CST | Areal Flood Warning | ILX | Tazewell | 9 hr |
| Feb 21, 7:04 AM CST | River Flood Warning | ILX | Piatt | 5 days |
| Feb 21, 10:15 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 16 days |
| Feb 21, 11:41 AM CST | River Flood Warning | ILX | Vermilion | 39 hr |
| Feb 21, 11:59 AM CST | River Flood Warning | ILX | Cass, Fulton, Mason | 15 days |
| Feb 21, 12:25 PM CST | Areal Flood Advisory | ILX | McLean, Peoria, Tazewell, Woodford | 79 days |
| Feb 21, 12:31 PM CST | Areal Flood Advisory | ILX | Champaign, Coles, DeWitt, Douglas, Edgar, Logan and 10 more | 51 hr |
| Feb 21, 1:21 PM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 23 hr |
| Feb 21, 5:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.